# SDR R61A201909050977

- Difficulty date: September 5, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000034
- Aircraft time: 23,674 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 17087510001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** WHILE AIRCRAFT WAS OUT OF SERVICE FOR HEAVY CHECK *** LEVEL 2 CORROSION WAS FOUND ON CENTER FUSELAGE 3 UNDER FLOOR FRAME STABILIZER CLIP AT STR18L FR 84. CLIP WAS REPLACED IAW SRM 51-41-01 AND ETD 2019-170-123637. AIRCRAFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
